Patients taking drugs with a narrow therapeutic index such as tricyclic antidepressants should be discouraged from using herbal products. All drugs with a narrow therapeutic index may either have increased adverse effects or be less effective when used in conjunction with herbal products.|
- Crit Care Nurse 2002 Apr;22(2):22-8, 30, 32; quiz 34-5 -- Herbal remedies: drug-herb interactions. -- Kuhn MA.
Possible serotonin syndrome following the combined administration of clomipramine and alprazolam.
- J Clin Psychiatry 1995 Mar;56(3):122 -- Possible serotonin syndrome following the combined administration of clomipramine and alprazolam. -- Cano-Munoz JL, Montejo-Iglesias ML, Yanez-Saez RM, Galvez-Borrero IM.
Tricyclics were more likely than selective serotonin reuptake inhibitors/norepinephrine reuptake inhibitors to be associated with a reaction
- Psychosomatics 2002 May-Jun;43(3):228-33 -- Adverse reactions to antidepressants in consultation-liaison psychiatry inpatients. -- Smith GC, Clarke DM, Handrinos D, Trauer T.
last update: November 2008
This information is
not intended to be a substitute for professional medical advice. You should not use this material to diagnose or treat a
health condition or disease without consulting with your healthcare provider.
© 1998-2017 Personal Health Zone
Click above for Service Agreement and Contact Information. Accessing this
service binds you to terms stated. Advertisements appear throughout this website as a means of funding the site. This site is updated monthly and operates
independently of any health associations or organizations. The owner of this site has no medical training and the information presented comes from government resources and health professionals in their respected fields.
Home Page: Personal Health Zone